# SDR DL72S981126

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED INNER L/E SKIN IS CRACKED AT FASTENERS 36 O/B OF FUSELAGE.  AREA REPAIRED PER M/M 57-54-0 PG 804A.
